MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SP2 RIGHT SLOTTD TIB CUT BLK 3; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 SP2 RIGHT SLOTTD TIB CUT BLK 3; RESECTION BLOCKS/DEVICES
Catalog Number 966327
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial cut block has a dent that prevents it from attaching to the jig.Surgical delay was unknown.
 
Event or Problem Description
Additional information received states that there was no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 and d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the tibial cut block has a dent that prevents it from attaching to the jig.Surgical delay was unknown.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the slot of the cutting block was slightly deformed.Additionally, device displays signs of repeated and extensive use.A functional test was not performed since the mating device was not returned, however, based on the observed condition of the device, it is reasonable to conclude that this condition would likely impede the device from securely attach or holding its mating device.Therefore, the reported allegation can be confirmed.The observed condition appears to be consistent with the effects of repeated use and servicing over the years.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the sp2 right slottd tib cut blk 3 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (j0205) provided is not a valid finished goods lot number.

Brand Name
SP2 RIGHT SLOTTD TIB CUT BLK 3
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21936384
Report Number1818910-2025-06739
Device Sequence Number5228975
Product Code HTZ
UDI-Device Identifier10603295247890
UDI-Public(01)10603295247890(10)J0205
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966327
Device Lot NumberJ0205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/08/2025
05/15/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/09/2025
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale